RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2002, Volume 72, Issue 6, Pages 804–814 (Mi mz467)  

This article is cited in 3 scientific papers (total in 3 papers)

Modified Moment Problem in Complex Domains

G. I. Andriyanov

Kaluga Branch of Bauman Moscow State Technical University

Abstract: We study the moment problem in a complex domain. The results obtained generalize and sharpen the well-known Kaz'min result. We also consider applications of these results to the Abel–Goncharov problem (the uniqueness and construction problem) and to the completeness problem for systems of analytic functions.

DOI: https://doi.org/10.4213/mzm467

Full text: PDF file (210 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2002, 72:6, 742–751

Bibliographic databases:

UDC: 517.442
Received: 15.12.2000

Citation: G. I. Andriyanov, “Modified Moment Problem in Complex Domains”, Mat. Zametki, 72:6 (2002), 804–814; Math. Notes, 72:6 (2002), 742–751

Citation in format AMSBIB
\Bibitem{And02}
\by G.~I.~Andriyanov
\paper Modified Moment Problem in Complex Domains
\jour Mat. Zametki
\yr 2002
\vol 72
\issue 6
\pages 804--814
\mathnet{http://mi.mathnet.ru/mz467}
\crossref{https://doi.org/10.4213/mzm467}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1963178}
\zmath{https://zbmath.org/?q=an:1047.30026}
\transl
\jour Math. Notes
\yr 2002
\vol 72
\issue 6
\pages 742--751
\crossref{https://doi.org/10.1023/A:1021425526383}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000180090200018}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0141625263}


Linking options:
  • http://mi.mathnet.ru/eng/mz467
  • https://doi.org/10.4213/mzm467
  • http://mi.mathnet.ru/eng/mz/v72/i6/p804

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. I. Andriyanov, “On the Completeness of a System of Analytic Functions”, Math. Notes, 89:2 (2011), 171–183  mathnet  crossref  crossref  mathscinet  isi
    2. G. I. Andriyanov, “Completeness of the system of entire nonnegative powers of analytic functions in $A(D)$”, Siberian Math. J., 55:6 (2014), 984–994  mathnet  crossref  mathscinet  isi
    3. G. I. Andriyanov, “On the Principle of Doubly Symmetric Kazmin Sets”, Math. Notes, 101:1 (2017), 3–16  mathnet  crossref  crossref  mathscinet  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:231
    Full text:81
    References:44
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019